Benylin Day & Night Tablets help reduce temperature, relieve aches and pains and help clear congestion. The night time tablet also contains diphenhydramine to help you get to sleep.
- Helps clear head & nose
- Relieves aches & pains
- Reduces fever
- Clears catarrh
- Day time tablets are non-drowsy
- Night time tablets help you sleep
- 4 Day and Night Treatments
Adults and children over 12 – Take one tablet four times daily
Children under 12 – Not recommended
Blue “night time” tablets can cause drowsiness and should be taken at night only
Paracetamol helps to reduce fever and provide relief from headaches or bodily aches and pains.
Pseudoephedrine reduces congestion and the production of excess mucus by causing the blood vessels in the nasal and sinus passages to contract and narrow.
Diphenhydramine helps to relieve a runny nose and aids sleep.